MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENS 100CTKETONE #383239
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for open vial of ketone test strips.Customer stated that the box was not damaged but when she opened the box, the vial was partially opened.No tests were performed using this vial.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Complaint was forwarded to packaging and internal evaluation was completed.Packaging records were reviewed and no abnormalities were observed.Most likely underlying root cause: mlc-063: damaged during transit.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated is comfortable with the readings from the product.
 
Additional Manufacturer Narrative
Sections with additional information as of 16-nov-2022: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-may-2023: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were returned for evaluation.Product testing was performed and defect found on returned ketone test strips: discolored grey pads.Root cause: rc-061: storage outside specifications.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15605693
Report Number1000113657-2022-00544
Device Sequence Number2315736
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2023
Device Model NumberSTRIP, WALGREENS 100CTKETONE #383239
Device Lot NumberAY635
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/20/2022
05/03/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/16/2022
05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown